Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flyingeagle

more scarring because of accutane?

Recommended Posts

Hi. I'm currentlt on accutane. I have heard some people say that they got bad scars because of accutane. Is it any truth to that?

First of all I am NOT a doctor but I am on accutane and I did get scars due to an inital breakout that was really bad. Apparently all people are different and you may not get the inital breakout at all. But that's my expirience, however, accutane has really cleared my skin and for me the little scarring I do have is better than the zits i did have

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×